Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stability results on interpolation scales of quasi-Banach spaces and applications
HTML articles powered by AMS MathViewer

by Nigel Kalton and Marius Mitrea PDF
Trans. Amer. Math. Soc. 350 (1998), 3903-3922 Request permission

Abstract:

We investigate the stability of Fredholm properties on interpolation scales of quasi-Banach spaces. This analysis is motivated by problems arising in PDE’s and several applications are presented.
References
Similar Articles
Additional Information
  • Nigel Kalton
  • Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
  • Email: nigel@math.missouri.edu
  • Marius Mitrea
  • Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211; The Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-70700 Bucharest, Romania
  • MR Author ID: 341602
  • ORCID: 0000-0002-5195-5953
  • Email: marius@math.missouri.edu
  • Received by editor(s): June 10, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 3903-3922
  • MSC (1991): Primary 46A16, 42B20; Secondary 47A53, 46B70
  • DOI: https://doi.org/10.1090/S0002-9947-98-02008-X
  • MathSciNet review: 1443193